# SDR UALA2011032501433

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365.25 RBL 0 TO RBL 40 FLOORBEAM IS CORRODED. MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND FOUND ARE TO BE OUT OF LIMITS. REMOVED TEE CHORD AND ATTACHING ANGLE. FABRICATED TEE CHORD AND SUPPORT ANGLES. TREATED & PRIMED PARTS PER SRM. INSTALLED TEE CHORD AND SUPPORTS PER SRM. TOP COATED REPAIR PER SRM.
